# SDR AWXA200300105

- Difficulty date: January 28, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N872215
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON CORNER FITTING ABOVE L/H CUSP WEB AT BS 1720. MAINTENANCE REMOVED CORRODED CORNER FITTING ABOVE L/H CUSP WEB AT BS 1720; FABRICATED A NEW REPLACEMENT CORNER FITTING; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 11-12.
